# SDR FDEA201205171828

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 63,188 hours, 20,184 cycles
- Engine: Ge CF650*
- Engine time: 66,485 hours, 18,564 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Override Switch
- Part number: 5D0108219
- Condition: Inoperative
- Location: Engine Ignition
- Part time: 63,188 hours, 20,184 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT AT FL250, SHUTDOWN NR 1 ENGINE AND ATTEMPTED MULTIPILE RESTARTS WHICH FAILED, DESCENDED TO 14,000 FT AND ATTEMPTED RESTARTS NOT AVAIL.   RETURNED TO DEPARTURE WITH NR 1 ENGINE INOPERATIVE.  FOUND ENGINE IGNITION OVERRIDE SWITCH INOP, REPLACED SWITCH S1-9170 IAW SWPM 20-20-02. ENGINE IGNITION AUDIBLE CHECKS GOOD IAW M/M 74-10-01-2.
